had sex during my most fertile days and my boyfriend ejaculated inside of me. We went to get plan b, but I thought about it and I wanted to keep the baby... So I let the plan b dissolve under my tongue and I spit it out... A few days go by and I get this "period" that's too early. It was very light and lasted just 3 days... Now I'm almost due for my actual period start day, but I'm having period like symptoms... I'm cramping and bloated... Are there any chances that the pill still worked?
It sounds like your body has absorbed some of the hormone in the drug, as the symptoms are those I would expect to come with Plan B. They are hormonal symptoms, & will pass within a couple of weeks. It's likely you period will be late as a result of the extra hormones, but you can do a pregnancy test once it's overdue, if you want to check.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2015 • 1 answer
Posted 10 Sep 2015 • 1 answer
Posted 19 Nov 2015 • 2 answers
Posted 29 Mar 2016 • 0 answers
Posted 19 Jul 2016 • 0 answers